# SDR DALA2023010408528

- Difficulty date: December 28, 2022
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 82,354 hours, 10,889 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Lt Nr 1 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3308 SLAT #1 L/H DENT WITH SCRATCH DAMAGE LOCATED BELOW STR1 BETWEEN WFX4506 AND WFX4770. CORRECTIVE ACTION: PERMANENT REPAIR ACCOMPLISHED IAW ERA 602677-14. (2557631)
